Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What are the appropriate days for sexual exposure without contraception? - Online Doctor Chats

Date : 09-Jan-2014
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:i am planning for marriage
User:i would like to know what are the safty days for family planning?
Doctor:The safe days are 5 days before start of periods and 5 days after end of periods
User:ohh kool..thank you..
User:can you let me know more details about it pls..
Doctor:The ovulation happens around 14th day from start of periods
Doctor:Ovulation means release of egg
User:ok.. any thing more ...
User:good to know
Doctor:Contraception is the best
Doctor:Safe days can have failure
Doctor:Medical forms of contraception like condom, oral contraceptive pills etc
User:Oral contraceptive pills are really recomended..?
Doctor:Your wife will need to take it under supervision of gynecologist
Doctor:It can have some side-effects
User:what are the negative sides of that?
User:on what basis a gynecologist can recoment..?
User:Oops .. recomend
Doctor:She will make sure that your wife does not have any systemic condition
User:pills for pre/postphoning the periods are recommended..?
User:pls let me know negative sides of the same if there is..
Doctor:For post-pponing periods, medicines can be given
Doctor:But may cause menstual abnormalities sometimes
User:for pre-ponning..
User:on what basis the abnormalities..? is that for frequent users or for once in a while ..
Doctor:For preponing, medicines are not given
Doctor:Because the hormonal pattern gets disturbed
Doctor:Thus these should be tried only if really needed
User:till know my fiance not used this...
User:is there any chances for problems in future..
User:if she takes at the time of marrige..
User:that is too once..
Doctor:I think it may be taken, but be prepared for upset periods later
User:does it effects any way apart from the above one..
Doctor:Not much of other side effects
User:one more question...
User:my fiance has more pimples on her face...
User:how this can be reduced..?
Doctor:Pimples can be due to many causes
Doctor:Like cosmetic use, weather, dust etc
Doctor:She can try over-the-counter medicnes
User:cosmetic no chance, dust also has less chances..
Doctor:Like something containing benzoyl peroxide 5% applied specifically on the pimples
User:she is staying in the same place from her birth..
Doctor:hot humid weather
Doctor:Mostly it can just be an effect of female hormones on skin
Doctor:She can also try Ponds pimple clear facewash
User:she stays near the sea shore..
Doctor:She can also try antibiotic creams under the supervision of a dermatologist
User:is the the above ponds is can show good result..?
Doctor:In some of my patients it did show good results
User:for hot humid weather..?
User:if yes ...
User:methods and timings of applying...?
Doctor:Face can be washed with it
Doctor:Keep it on for 3 - 4 min and then rinse it off
User:how about the reducing the pimple marks..?
Doctor:First the pimples can be taken care of and then the marks
Doctor:For marks she will need to see a skin doctor
Doctor:As the medicines need written prescription
Doctor:Do you have any question here?
User:no.. thank you...
User:have a nice day...
Doctor:You too have a nice time
Doctor:Take care
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor